4 doctors weighed in:
Green colored urine and back pain- what could this be?
4 doctors weighed in

Dr. George Klauber
Pediatrics - Urology
2 doctors agree
In brief: Food dyes, some meds
Can be caused by brightly colored food dyes.
Meds such as amytripyline and Propofol can give urine a greenish color. Pseudomonas bacteria causing UTI can also produce greenish discoloration of urine.

In brief: Food dyes, some meds
Can be caused by brightly colored food dyes.
Meds such as amytripyline and Propofol can give urine a greenish color. Pseudomonas bacteria causing UTI can also produce greenish discoloration of urine.
Dr. George Klauber
Dr. George Klauber
Thank
In brief: Meds, infection, dye
Your current diet, some medications and urinary infections can result in green urine.
Of those, the one that may be most associated with back pain would be a urinary infection. If you are currently being treated for a uti, you may be taking a medication that makes urine blue (+ yellow urine = green). Rarely you could have a type of UTI from pseudomonas. Indomethacin(gout) can cause green urine.

In brief: Meds, infection, dye
Your current diet, some medications and urinary infections can result in green urine.
Of those, the one that may be most associated with back pain would be a urinary infection. If you are currently being treated for a uti, you may be taking a medication that makes urine blue (+ yellow urine = green). Rarely you could have a type of UTI from pseudomonas. Indomethacin(gout) can cause green urine.
Dr. Robert Donato
Dr. Robert Donato
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
107,000 doctors available
Read more answers from doctors